Alert archive / Michigan / Gale Watches in 2021
Gale Watch 6, NWS Gaylord, MI
NWS Gaylord, MI issued this gale watch at Mar 10, 2021, 3:02 AM EST. It took effect at Mar 11, 2021, 1:00 AM EST. It was in force for .
The area
The counties it named.
The facts
- Issued
- Mar 10, 2021, 3:02 AM EST (08:02 UTC)
- In effect from
- Mar 11, 2021, 1:00 AM EST
- Expired
- Mar 10, 2021, 3:40 PM EST
- In force
- Issued by
- NWS Gaylord, MI
The text
As transmitted.
418 WHUS73 KAPX 100802 MWWAPX URGENT - MARINE WEATHER MESSAGE National Weather Service Gaylord MI 302 AM EST Wed Mar 10 2021 LHZ345>348-101615- /O.CAN.KAPX.SC.Y.0028.000000T0000Z-210311T2200Z/ /O.NEW.KAPX.GL.A.0006.210311T0900Z-210312T0400Z/ Straits of Mackinac within 5 nm of Mackinac Bridge including Mackinac Island-St Ignace to False Detour Channel- 5NM East of Mackinac Bridge to Presque Isle Light MI including Bois Blanc Island- Presque Isle Light to Sturgeon Pt MI Including Thunder Bay National Marine Sanctuary- 302 AM EST Wed Mar 10 2021 ...GALE WATCH IN EFFECT FROM LATE TONIGHT THROUGH THURSDAY EVENING... * WHAT...Highest gusts up to 40 kt from the west and highest waves around 7 feet possible. * WHERE...Straits of Mackinac within 5 nm of Mackinac Bridge including Mackinac Island, St Ignace to False Detour Channel, 5NM East of Mackinac Bridge to Presque Isle Light MI including Bois Blanc Island and Presque Isle Light to Sturgeon Pt MI Including Thunder Bay National Marine Sanctuary. * WHEN...From late tonight through Thursday evening. * IMPACTS...Strong winds can cause hazardous highest waves which could capsize or damage vessels and reduce visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should consider altering plans to avoid possible hazardous conditions. Remain in port, seek safe harbor, alter course, and/or secure the vessel for severe wind and highest waves. && $$ LMZ323-341-342-101615- /O.CAN.KAPX.SC.Y.0028.000000T0000Z-210311T2200Z/ /O.NEW.KAPX.GL.A.0006.210311T0600Z-210311T2200Z/ Grand Traverse Bay south of a line Grand Traverse Light to Norwood MI-Seul Choix Point to 5NM West of Mackinac Bridge- Norwood MI to 5NM West of Mackinac Bridge including Little Traverse Bay- 302 AM EST Wed Mar 10 2021 ...GALE WATCH IN EFFECT FROM LATE TONIGHT THROUGH THURSDAY AFTERNOON... * WHAT...Highest gusts up to 40 kt from the southwest and highest waves around 9 feet possible. * WHERE...Grand Traverse Bay south of a line Grand Traverse Light to Norwood MI, Seul Choix Point to 5NM West of Mackinac Bridge and Norwood MI to 5NM West of Mackinac Bridge including Little Traverse Bay. * WHEN...From late tonight through Thursday afternoon. * IMPACTS...Strong winds can cause hazardous highest waves which could capsize or damage vessels and reduce visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should consider altering plans to avoid possible hazardous conditions. Remain in port, seek safe harbor, alter course, and/or secure the vessel for severe wind and highest waves. && $$ LMZ344>346-101615- /O.CON.KAPX.GL.W.0006.210310T1300Z-210311T1800Z/ Sleeping Bear Point to Grand Traverse Light MI- Point Betsie to Sleeping Bear Point MI- Manistee to Point Betsie MI- 302 AM EST Wed Mar 10 2021 ...GALE WARNING REMAINS IN EFFECT FROM 8 AM THIS MORNING TO 1 PM EST THURSDAY... * WHAT...Highest gusts up to 40 kt from the southwest and highest waves around 9 feet expected. * WHERE...Manistee to Point Betsie MI, Sleeping Bear Point to Grand Traverse Light MI and Point Betsie to Sleeping Bear Point MI. * WHEN...From 8 AM this morning to 1 PM EST Thursday. * IMPACTS...Strong winds will cause hazardous highest waves which could capsize or damage vessels and reduce visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should alter plans to avoid these hazardous conditions. Remain in port, seek safe harbor, alter course, and/or secure the vessel for severe conditions. && $$ LHZ349-101615- /O.CON.KAPX.SC.Y.0028.000000T0000Z-210311T2200Z/ Sturgeon Pt to Alabaster MI- 302 AM EST Wed Mar 10 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 PM EST THURSDAY... * WHAT...Highest gusts up to 30 kt from the south and highest waves around 4 feet. * WHERE...Sturgeon Pt to Alabaster MI. * WHEN...Until 5 PM EST Thursday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
2 follow-up statements
910 WHUS73 KAPX 101543 MWWAPX URGENT - MARINE WEATHER MESSAGE National Weather Service Gaylord MI 1043 AM EST Wed Mar 10 2021 LMZ344>346-102345- /O.CON.KAPX.GL.W.0006.000000T0000Z-210311T1800Z/ Sleeping Bear Point to Grand Traverse Light MI- Point Betsie to Sleeping Bear Point MI- Manistee to Point Betsie MI- 1043 AM EST Wed Mar 10 2021 ...GALE WARNING REMAINS IN EFFECT UNTIL 1 PM EST THURSDAY... * WHAT...Highest gusts up to 40 kt from the southwest and highest waves around 10 feet. * WHERE...Manistee to Point Betsie MI, Sleeping Bear Point to Grand Traverse Light MI and Point Betsie to Sleeping Bear Point MI. * WHEN...Until 1 PM EST Thursday. * IMPACTS...Strong winds will cause hazardous highest waves which could capsize or damage vessels and reduce visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should alter plans to avoid these hazardous conditions. Remain in port, seek safe harbor, alter course, and/or secure the vessel for severe conditions. && $$ LHZ349-102345- /O.CON.KAPX.SC.Y.0028.000000T0000Z-210311T2200Z/ Sturgeon Pt to Alabaster MI- 1043 AM EST Wed Mar 10 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 PM EST THURSDAY... * WHAT...Highest gusts up to 30 kt from the southwest and highest waves around 5 feet. * WHERE...Sturgeon Pt to Alabaster MI. * WHEN...Until 5 PM EST Thursday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ LMZ323-341-342-102345- /O.CON.KAPX.GL.A.0006.210311T0600Z-210311T2200Z/ Grand Traverse Bay south of a line Grand Traverse Light to Norwood MI-Seul Choix Point to 5NM West of Mackinac Bridge- Norwood MI to 5NM West of Mackinac Bridge including Little Traverse Bay- 1043 AM EST Wed Mar 10 2021 ...GALE WATCH REMAINS IN EFFECT FROM LATE TONIGHT THROUGH THURSDAY AFTERNOON... * WHAT...Highest gusts up to 40 kt from the southwest and highest waves around 11 feet possible. * WHERE...Grand Traverse Bay south of a line Grand Traverse Light to Norwood MI, Norwood MI to 5NM West of Mackinac Bridge including Little Traverse Bay and Seul Choix Point to 5NM West of Mackinac Bridge. * WHEN...From late tonight through Thursday afternoon. * IMPACTS...Strong winds can cause hazardous highest waves which could capsize or damage vessels and reduce visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should consider altering plans to avoid possible hazardous conditions. Remain in port, seek safe harbor, alter course, and/or secure the vessel for severe wind and highest waves. && $$ LHZ345>348-102345- /O.CON.KAPX.GL.A.0006.210311T0900Z-210312T0400Z/ Straits of Mackinac within 5 nm of Mackinac Bridge including Mackinac Island-St Ignace to False Detour Channel- 5NM East of Mackinac Bridge to Presque Isle Light MI including Bois Blanc Island- Presque Isle Light to Sturgeon Pt MI Including Thunder Bay National Marine Sanctuary- 1043 AM EST Wed Mar 10 2021 ...GALE WATCH REMAINS IN EFFECT FROM LATE TONIGHT THROUGH THURSDAY EVENING... * WHAT...Highest gusts up to 40 kt from the west and highest waves around 8 feet possible. * WHERE...Presque Isle Light to Sturgeon Pt MI Including Thunder Bay National Marine Sanctuary, 5NM East of Mackinac Bridge to Presque Isle Light MI including Bois Blanc Island, Straits of Mackinac within 5 nm of Mackinac Bridge including Mackinac Island and St Ignace to False Detour Channel. * WHEN...From late tonight through Thursday evening. * IMPACTS...Strong winds can cause hazardous highest waves which could capsize or damage vessels and reduce visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should consider altering plans to avoid possible hazardous conditions. Remain in port, seek safe harbor, alter course, and/or secure the vessel for severe wind and highest waves. && $$
691 WHUS73 KAPX 102040 MWWAPX URGENT - MARINE WEATHER MESSAGE National Weather Service Gaylord MI 340 PM EST Wed Mar 10 2021 LMZ323-341-342-110445- /O.UPG.KAPX.GL.A.0006.210311T0600Z-210311T2200Z/ /O.EXB.KAPX.GL.W.0006.210311T0600Z-210311T1800Z/ Grand Traverse Bay south of a line Grand Traverse Light to Norwood MI-Seul Choix Point to 5NM West of Mackinac Bridge- Norwood MI to 5NM West of Mackinac Bridge including Little Traverse Bay- 340 PM EST Wed Mar 10 2021 ...GALE WARNING IN EFFECT FROM 1 AM TO 1 PM EST THURSDAY... * WHAT...Highest gusts up to 40 kt from the southwest and highest waves around 11 feet expected. * WHERE...Grand Traverse Bay south of a line Grand Traverse Light to Norwood MI, Seul Choix Point to 5NM West of Mackinac Bridge and Norwood MI to 5NM West of Mackinac Bridge including Little Traverse Bay. * WHEN...From 1 AM to 1 PM EST Thursday. * IMPACTS...Strong winds will cause hazardous highest waves which could capsize or damage vessels and reduce visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should alter plans to avoid these hazardous conditions. Remain in port, seek safe harbor, alter course, and/or secure the vessel for severe conditions. && $$ LHZ345>348-110445- /O.UPG.KAPX.GL.A.0006.210311T0900Z-210312T0400Z/ /O.EXB.KAPX.GL.W.0006.210311T0900Z-210312T0000Z/ Straits of Mackinac within 5 nm of Mackinac Bridge including Mackinac Island-St Ignace to False Detour Channel- 5NM East of Mackinac Bridge to Presque Isle Light MI including Bois Blanc Island- Presque Isle Light to Sturgeon Pt MI Including Thunder Bay National Marine Sanctuary- 340 PM EST Wed Mar 10 2021 ...GALE WARNING IN EFFECT FROM 4 AM TO 7 PM EST THURSDAY... * WHAT...Highest gusts up to 40 kt from the southwest and highest waves around 7 feet expected. * WHERE...Straits of Mackinac within 5 nm of Mackinac Bridge including Mackinac Island, St Ignace to False Detour Channel, 5NM East of Mackinac Bridge to Presque Isle Light MI including Bois Blanc Island and Presque Isle Light to Sturgeon Pt MI Including Thunder Bay National Marine Sanctuary. * WHEN...From 4 AM to 7 PM EST Thursday. * IMPACTS...Strong winds will cause hazardous highest waves which could capsize or damage vessels and reduce visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should alter plans to avoid these hazardous conditions. Remain in port, seek safe harbor, alter course, and/or secure the vessel for severe conditions. && $$ LMZ344>346-110445- /O.CON.KAPX.GL.W.0006.000000T0000Z-210311T1800Z/ Sleeping Bear Point to Grand Traverse Light MI- Point Betsie to Sleeping Bear Point MI- Manistee to Point Betsie MI- 340 PM EST Wed Mar 10 2021 ...GALE WARNING REMAINS IN EFFECT UNTIL 1 PM EST THURSDAY... * WHAT...Highest gusts up to 40 kt from the southwest and highest waves around 10 feet. * WHERE...Manistee to Point Betsie MI, Sleeping Bear Point to Grand Traverse Light MI and Point Betsie to Sleeping Bear Point MI. * WHEN...Until 1 PM EST Thursday. * IMPACTS...Strong winds will cause hazardous highest waves which could capsize or damage vessels and reduce visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should alter plans to avoid these hazardous conditions. Remain in port, seek safe harbor, alter course, and/or secure the vessel for severe conditions. && $$ LHZ349-110445- /O.EXT.KAPX.SC.Y.0028.000000T0000Z-210312T0000Z/ Sturgeon Pt to Alabaster MI- 340 PM EST Wed Mar 10 2021 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 7 PM EST THURSDAY... * WHAT...Highest gusts up to 30 kt from the southwest and highest waves around 5 feet. * WHERE...Sturgeon Pt to Alabaster MI. * WHEN...Until 7 PM EST Thursday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
What forecasters said that day
The local office's own words before this gale watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Gaylord, MI wrote its last area forecast discussion before this gale watch went out at Mar 10, 2:23 AM EST, 39 minutes earlier.
Area forecast discussion, Mar 10, 2:23 AM EST, 39 minutes before
Area Forecast Discussion
National Weather Service Gaylord MI
223 AM EST Wed Mar 10 2021
.NEAR TERM...(Today through Tonight)
Issued at 220 AM EST Wed Mar 10 2021
Impactful weather: Possible brief period of wind speeds reaching
advisory levels late tonight with the arrival of a cold front. Warm
temperatures and rain, leading to snowmelt and uptick of river level
rises and potential lowland flooding.
Pattern synopsis and forecast:
Mid level ridging was moving into the eastern states early this
morning, with high pressure situated there, and out over the
Atlantic. Upper level troughing was in the western half of the
country and in the central and western portions of Canada. There
were two shortwaves of note. One was crossing Manitoba and into
western Ontario, where an area of sfc low pressure resided. The
other was near the four corners in the SW states, with sfc low
pressure moving out of the lee of the Rockies and into the Central
Plains. Showers were developing across the Plains and Midwest, where
deep layer -divQ was increasing due to DPVA, strengthening upper jet
dynamics and theta-e convergence from a 50-55kt LLJ working with a
1.00"+ PWAT air mass. The forcing was primarily occurring north of a
cold front that is attached to the Ontario sfc low. Things were
quiet around nrn Michigan still, with just waves of mid and upper
level clouds passing overhead.
The first shortwave will cross Ontario today, and will help drag the
cold front into upper Michigan and back through Wisconsin.
Meanwhile, the shortwave in the four corners, will lift NE into the
Midwest today, then into the western Great Lakes tonight. It's sfc
low pressure will be deepening and also lifting NE along the cold
front, with the aforementioned forcing maximizing north of the front
in the upper Midwest and Lake Superior. We will see increased
forcing through the day however, along with with the advection of
the 1.00"+ PWAT air mass spreading in over nrn Michigan. Rain is
expected to break out over much of the region, but trends have most
of the rain nearer the better forcing in eastern upper and areas
further west and north of there. Much of the SE CWA, may not get
much rain at all today and through much of tonight, until the front
brings a likely band of rain across nrn Michigan after midnight
tonight. Am concerned of a brief period of wind speeds hitting wind
advisory criteria with the onset of the cold advection/arrival of
the cold front, which will provide better lower level mixing into
very strong winds just above the sfc. Gonna let the day crew chew on
that one though.
Interesting to note, that the SPC Day1 outlook does have a marginal
threat of thunder sneaking into Lake Michigan, but there's only
about 100-200j/kg of MUCAPE that arrives with the cold front late
tonight. Not much of a chance for hearing any thunder.
Highs today will be in the upper 40s to lower 50s in eastern upper
Michigan. Highs in nrn lower will largely be in the mid to upper 50s.
Lows tonight will be in the upper 30s to lower half of the 40s in
eastern upper and far NW lower, and in the upper half of the 40s to
around 50F elsewhere.
Coming in with this very warm air, will be dew points increasing
through the 40s today and tonight. This will be very favorable for
more rapid melting of snow, leading to run off into rivers and
streams. Ponding of water and river and stream level rises are
likely to get a boost, then continue for the remainder of the work
week.
&&
.SHORT TERM...(Thursday through Friday)
Issued at 220 AM EST Wed Mar 10 2021
...Thunder?...
High Impact Weather Potential...Minimal, but thunder is possible
Thursday morning, maybe.
Pattern Synopsis/Forecast and possible impacts...Thursday, the model
have a bit of a difference on the timing of the cold front passing
through forecast area, with the GFS having it (at 12z/Thu) around
Naubinway, while the ECMWF will be on a line from Drummond Island to
Rogers City. If the GFS is right, then there is a low chance of
thunder as the front pushes through N Lower. With the 500 mb jet max
nearby with the front, it is possible with the GFS BL CAPE around
100J/kg. The ECMWF is a little more lax with the thunder, probably
having it more into tonight, rather than the Thursday morning.
However, it looks like it moves pretty quickly to the east with the
100 J/kg axis from about Sudbury to Bad Axe. Winds will be a bit of
a sticky issue, as the winds shift post frontal and the we begin to
mix the bigger wind speeds down initially in the morning, but the
GFS and NAM suggest that the gust potential begins to diminish by
the afternoon, with the sfc winds dropping off to around 15-20
knots, and the 950mb winds by 00z/Fri are around 30 knots on the GFS
and NAM. With the ice in the straits, and the models showing -5c or
so at 850 mb, it won't be as efficiently mixed. The GFS also shows
that the gradient begins to relax as well. Everything is definitely
relaxing by 00z/Fri, although the next cold front with the
reinforcing arctic air, descends into the Upper Great Lakes so that
by Friday morning the 850 mb temperatures fall to around -15c in E
Lake Superior. There's some 850-700mb moisture. So there will be a
chance for LES into Friday evening, before the ridge begins to warm
and dry the region Friday night into Saturday.
&&
.LONG TERM...(Friday night through Tuesday)
Issued at 220 AM EST Wed Mar 10 2021
High Impact Weather Potential...Minimal.
Extended (Saturday through Tuesday)...Saturday, the 500 mb low is
around the 4 Corners area, with ridging trying to move into the
Upper Great Lakes, producing a dry day that continues into Sunday.
Sunday, the 500 mb heights are building and the temperatures are
warming as the 500 mb low begins to progress out of Colorado,
heading into the C Plains by evening. So the region will continue to
be dry over the 24 hrs. Monday, Both the ECMWF and GFS begin to fill
the 500 mb low, but the GFS squashes it so much that there isn't any
rain through Tuesday morning. The ECMWF has the low much more
deeper, and has the center in N Illinois. This would threaten rain
in NW Lower by Tuesday morning. Although the trend with this system
has been slower and more to the south. So will initially have it dry
going into Tuesday morning. Tuesday, Models diverge with the next
dropping into the C Plains on the GFS, keeping the region dry. While
the 500 mb low migrates to the east, and brings light rain to M-55
during the day, and then drying overnight.
&&
.AVIATION...(For the 06Z TAFS through 06Z Wednesday night)
Issued at 1146 PM EST Tue Mar 9 2021
VFR tonight. Worsening conditions Wednesday. LLWS.
Cold front gradually moving east from the northern plains. Cirrus
and mid clouds will thicken somewhat tonight. Lower cigs and the
threat of -RA will develop into northern lower MI Wednesday,
though not as quickly as earlier progged. Expect MVFR conditions
to reach MBL/TVC in the afternoon, while PLN sees more
substantial rain and becomes IFR. APN is most likely VFR for most
of Wed, becoming MVFR after sunset.
Gusty southerly surface winds. LLWS overnight into early Wed
morning, and again Wed evening.
&&
.MARINE...
Issued at 220 AM EST Wed Mar 10 2021
An area of low pressure will cross Ontario today, which will help
drag a cold front and looser pressure gradient into eastern Lake
Superior. Another stronger area of low pressure is then expected to
deepen and cross the upper Mississippi valley tonight, and across
Ontario Thursday, while dragging a cold front through nrn Michigan.
Widespread advisory level southerly winds, and some gales on
portions of Lake Michigan, may weaken to some degree today across
the nrn nearshore waters, but will then increase substantially
tonight into Thursday. This will bring additional widespread
advisory level winds, and gales on much of Lakes Michigan and Huron.
Warmer low level temperatures over this time will result in stable
conditions over the Great Lakes, which limits mixing into the strong
winds just above the surface. This continues to leave a level of
uncertainty on how strong winds will be. At a minimum, gales have a
good chance with the passage of the cold front late tonight-
Thursday.
&&
.APX WATCHES/WARNINGS/ADVISORIES...
MI...NONE.
LH...SMALL CRAFT ADVISORY until 5 PM EST Thursday for LHZ349.
GALE WATCH from late tonight through Thursday evening for
LHZ345>348.
LM...GALE WATCH from late tonight through Thursday afternoon for
LMZ323-341-342.
GALE WARNING from 8 AM this morning to 1 PM EST Thursday for
LMZ344>346.
LS...NONE.
&&
NEAR TERM...SMD
SHORT TERM...JL
LONG TERM...JL
AVIATION...JZ
MARINE...SMDHazardous weather outlook, Mar 9, 10:07 PM EST, 4 hours 55 minutes before
Hazardous Weather Outlook National Weather Service Gaylord MI 1007 PM EST Tue Mar 9 2021 MIZ016>018-020>036-041-042-086>088-095>099-101300- Emmet-Cheboygan-Presque Isle-Leelanau-Antrim-Otsego-Montmorency- Alpena-Benzie-Grand Traverse-Kalkaska-Crawford-Oscoda-Alcona- Manistee-Wexford-Missaukee-Roscommon-Ogemaw-Iosco-Gladwin-Arenac- Western Chippewa-Central Chippewa-Southeast Chippewa- Western Mackinac-Eastern Mackinac- Mackinac Island/Bois Blanc Island- Beaver Island and surrounding islands-Charlevoix- 1007 PM EST Tue Mar 9 2021 This hazardous weather outlook is for Eastern Upper Michigan and Northern Lower Michigan. .DAY ONE...Tonight. No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Wednesday through Monday. Rainfall along with mild temperatures and resulting snowmelt, may lead to rises on area rivers and streams during the Wednesday through Friday timeframe. .SPOTTER INFORMATION STATEMENT... Spotter activation is not anticipated. && LHZ345>349-LMZ323-341-342-344>346-LSZ321-322-101300- Straits of Mackinac within 5 nm of Mackinac Bridge including Mackinac Island-St Ignace to False Detour Channel- 5NM East of Mackinac Bridge to Presque Isle Light MI including Bois Blanc Island- Presque Isle Light to Sturgeon Pt MI Including Thunder Bay National Marine Sanctuary-Sturgeon Pt to Alabaster MI- Grand Traverse Bay south of a line Grand Traverse Light to Norwood MI-Seul Choix Point to 5NM West of Mackinac Bridge- Norwood MI to 5NM West of Mackinac Bridge including Little Traverse Bay-Sleeping Bear Point to Grand Traverse Light MI- Point Betsie to Sleeping Bear Point MI- Manistee to Point Betsie MI- Whitefish Bay (U.S. Portion)/Whitefish Point to Point Iroquois MI- St. Marys River Point Iroquois to E. Potagannissing Bay- 1007 PM EST Tue Mar 9 2021 This hazardous weather outlook is for the northern Michigan nearshore waters of Lake Huron, Lake Michigan and Lake Superior. .DAY ONE...Tonight. No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Wednesday through Monday. Gale force winds are expected over portions of the Lake Michigan nearshore waters Wednesday into Thursday morning. Please see the latest marine forecasts for further details. .SPOTTER INFORMATION STATEMENT... Spotter activation is not anticipated. && JZ
The office that day
Everything else NWS Gaylord, MI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 9, 10:05 PM EST | Gale Warning | APX | 47 hr | |
| Mar 10, 3:38 PM EST | Lakeshore Flood Advisory | APX | Benzie, Charlevoix, Chippewa, Emmet, Leelanau, Mackinac and 1 more | 27 hr |
Nearby
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.